# SDR AALA20120822007

- Difficulty date: August 16, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 35,732 hours, 14,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRANSITION SHIELD FROM STATIONS 767 TO 792 CRACKED.  REPLACED TRANSITION SHIELD PER AARD 51-10-05.
